# SDR SWIA200820509

- Difficulty date: November 23, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 12,758 hours, 8,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6570 - SERVICE DOOR EMERGENCY LIGHT INOP.  RELAMPED.
